CODRAL® Day & Night Cold & Flu 48 Tablets

New Formula Codral Day & Night is ideal for headaches and fever, blocked/runny nose and body aches & pains. Contains 36 Day capsules and 12 Night capsules.
New Formula Codral Day & Night is ideal for headaches and fever, blocked/runny nose and body aches & pains. Contains 36 Day capsules and 12 Night capsules.new formula codral day & night is ideal for headaches and fever, blocked/runny nose and body aches & pains. contains 36 day capsules and 12 night c...
More Information
Ingredients Day: Paracetamol 500mgPhenylephrine Hydrochloride 5mgNight: Paracetamol 500mg Phenylephrine Hydrochloride 5mgChlorpheniramine Maleate 2mg
Warnings Do not use:
- for children under 12 years
- if you are hypersensitive to any of the ingredients
- if you have taken paracetamol
- if you are taking antidepressants
- if you have taken antihistamines
- if blister foil is broken.

Ask your doctor before use
Additional Info GimmeNow Online Store
Brand CODRAL®
Directions For Adults and Children 12 years and over: 2 red (day) tablets every 4-6 hours and 2 orange (night) tablets at night time as necessary. Do not exceed 6 day tablets and 2 night tablets in 24 hours.
Common Uses Effective Day & Night time Relief of:

- Headaches and fever
- Blocked nose/runny nose
- Body aches and pains

The symptoms of cold & flu usually start when you first get a runny nose, followed by watery eyes. Next a stuffy nose and then congestio
Short Description New Formula Codral Day & Night is ideal for headaches and fever, blocked/runny nose and body aches & pains. Contains 36 Day capsules and 12 Night capsules.
Write Your Own Review
You're reviewing:CODRAL® Day & Night Cold & Flu 48 Tablets
Your Rating
MORE FROM THIS BRAND
What you need, when you need it most - Under 2 hrs
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

CODRAL® Day & Night Cold & Flu 48 Tablets

A$26.00